# SDR TWRA9713

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 OVERHEAD EMERGENCY LGIHT INOP.  REMOVED AND REPLACED L/3 OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.  (M)
